Posted 11/13/2007 3:59 PM (GMT -6)
Hi, Marji. I'm sorry you're having the "pee" problem and not getting too many answers on the other. I don't know too much about the other problems you're dealing with, but I have felt like I've had a UTI several different times while tapering my prednisone. Most times the test results showed I did not have one. I have read that increased urination can be a side effect of tapering but I don't know what to say for the opposite, especially with you not being on the prednisone either. It's a puzzle! It sounds like you've got the docs working toward an answer anyway. Let us know what you get worked out. Good luck,
Always looking for the silver lining, Sharen

SLE '06, Sjogren's '06, Traumatic Head Injury '94
Prednisone 9mg and tapering, Caltrate 1200mg, Multi-vitamin, Prevacid 30 mg, Actonel 35mg, DocQLace 200mg, Flax Seed (milled) 2Tbsp

Forum Information

Currently it is Tuesday, October 16, 2018 4:42 AM (GMT -6)
There are a total of 3,012,130 posts in 329,913 threads.
View Active Topics

Who's Online

This forum has 161872 registered members. Please welcome our newest member, aerhefrde.
145 Guest(s), 1 Registered Member(s) are currently online.  Details
We_Davis